# SDR ASOA2013120509578

- Difficulty date: November 10, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,587 hours, 31,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM FWD ANGLE CORRODED LBL 9 - RBL 9.  REMOVED ANGLE IAW SRM 51-42-06 AND 51-42-21.  INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-42-06 & 51-42-21.
